MathSciNet Relay Station
MathSciNet bibliographic data
MR114821 15.00
Mirsky, L. Symmetric gauge functions and unitarily invariant norms. Quart. J. Math. Oxford Ser. (2) 11 1960 50–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement